Alert archive / Texas / Red Flag Warnings in 2015

Red Flag Warning 4, NWS Lubbock, TX

April 6, 201513 counties in Texas

NWS Lubbock, TX issued this red flag warning at Apr 6, 2015, 3:47 AM CDT for 13 counties in Texas. It took effect at Apr 6, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2015, 3:47 AM CDT (08:47 UTC)
In effect from
Apr 6, 2015, 12:00 PM CDT
Expired
Apr 6, 2015, 8:00 PM CDT
In force
8 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 49 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
3350 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

438 
WWUS84 KLUB 060847
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
347 AM CDT MON APR 6 2015


TXZ041-061000-
/O.CAN.KLUB.FW.A.0002.150406T1800Z-150407T0100Z/
LYNN-
347 AM CDT MON APR 6 2015

...FIRE WEATHER WATCH IS CANCELLED FOR LYNN COUNTY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE
WEATHER WATCH FOR LYNN COUNTY.

WINDS AT THE 20-FOOT LEVEL ARE NOT EXPECTED TO REACH SUSTAINED
SPEEDS OF 20 MPH FOR 3 HOURS OR LONGER THIS AFTERNOON...
THEREFORE THE FIRE WEATHER WATCH IS CANCELLED.

$$

TXZ021>024-027>030-033>035-039-040-061700-
/O.UPG.KLUB.FW.A.0002.150406T1800Z-150407T0100Z/
/O.NEW.KLUB.FW.W.0004.150406T1700Z-150407T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-
347 AM CDT MON APR 6 2015

...RED FLAG WARNING IN EFFECT TODAY FROM NOON TO 8 PM CDT THIS
EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN
EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME
FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING IN EFFECT TODAY FROM NOON TO 8 PM CDT THIS EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* WIND...SOUTHWEST AT 20 TO 25 MPH WITH HIGHER GUSTS.

* HUMIDITY...FALLING TO 8 TO 15 PERCENT.

* FUELS...DRY.

* IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY...
  ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS  
  ARE THE MOST VOLATILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING. POSTPONE OUTDOOR ACTIVITIES
INVOLVING SPARKS OR OPEN FLAMES UNTIL CONDITIONS IMPROVE.

&&

$$
3 follow-up statements
978 
WWUS84 KLUB 061702
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1202 PM CDT MON APR 6 2015

TXZ021>024-027>030-033>035-039-040-070100-
/O.CON.KLUB.FW.W.0004.000000T0000Z-150407T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-
1202 PM CDT MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN EXCESS
OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME FIRE
DANGER...

* WIND...OUT OF THE WEST TO SOUTHWEST AT 20 TO 25 MPH WITH HIGHER
  GUSTS.

* HUMIDITY...FALLING TO THE 8 TO 15 PERCENT RANGE.

* FUELS...ARE DRY.

* IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY... 
  ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS 
  ARE THE MOST VOLATILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING. POSTPONE OUTDOOR ACTIVITIES
INVOLVING SPARKS OR OPEN FLAMES UNTIL CONDITIONS IMPROVE.

&&

$$
598 
WWUS84 KLUB 061951
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
251 PM CDT MON APR 6 2015

TXZ021>024-027>030-033>035-039-040-070400-
/O.NEW.KLUB.FW.A.0003.150408T1700Z-150409T0100Z/
/O.CON.KLUB.FW.W.0004.000000T0000Z-150407T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-
251 PM CDT MON APR 6 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND SPEEDS IN EXCESS
OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH TO EXTREME FIRE
DANGER...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND
SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH
TO EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* WIND...OUT OF THE WEST TO SOUTHWEST AT 20 TO 25 MPH WITH 
  HIGHER GUSTS. 

* HUMIDITY...FALLING TO THE 8 TO 15 PERCENT RANGE.

* FUELS...ARE DRY.

* IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY... 
  ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS 
  ARE THE MOST VOLATILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR ALREADY OCCURRING. POSTPONE OUTDOOR ACTIVITIES
INVOLVING SPARKS OR OPEN FLAMES UNTIL CONDITIONS IMPROVE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ025-026-031-032-036>038-041>044-070400-
/O.NEW.KLUB.FW.A.0003.150408T1700Z-150409T0100Z/
HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-LYNN-GARZA-KENT-
STONEWALL-
251 PM CDT MON APR 6 2015

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW 15 PERCENT...WIND
SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT LEVEL...AND A VERY HIGH
TO EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. 

* AFFECTED AREA...FIRE WEATHER ZONES 025...026...031...032... 
  036...037...038...041...042...043 AND 044. 

* WIND...OUT OF THE WEST TO SOUTHWEST AT 25 TO 30 MPH WITH HIGHER
  GUSTS.

* HUMIDITY...FALLING TO THE 5 TO 15 PERCENT RANGE.

* FUELS...ARE DRY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD
  RAPIDLY...ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE
  FUELS ARE THE MOST VOLATILE. OUTDOOR BURNING IS NOT
  RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
995 
WWUS84 KLUB 070102
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
802 PM CDT MON APR 6 2015

...CRITICAL FIRE WEATHER CONDITIONS HAVE EASED THIS EVENING...BUT
A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY...

TXZ021>024-027>030-033>035-039-040-071200-
/O.EXP.KLUB.FW.W.0004.000000T0000Z-150407T0100Z/
/O.CON.KLUB.FW.A.0003.150408T1700Z-150409T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN-
HOCKLEY-LUBBOCK-YOAKUM-TERRY-
802 PM CDT MON APR 6 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW
15 PERCENT...WIND SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT
LEVEL...AND A VERY HIGH TO EXTREME FIRE DANGER...

...THIS EVENINGS RED FLAG WARNING HAS EXPIRED...

* TIMING...WEDNESDAY AFTERNOON AND EVENING.

* WIND...OUT OF THE WEST TO SOUTHWEST AT 20 TO 25 MPH WITH 
  HIGHER GUSTS. 

* HUMIDITY...FALLING TO THE 8 TO 15 PERCENT RANGE.

* FUELS...ARE DRY.

* IMPACTS...ANY FIRES THAT DEVELOP COULD SPREAD RAPIDLY... 
  ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS 
  ARE THE MOST VOLATILE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ025-026-031-032-036>038-041>044-071200-
/O.CON.KLUB.FW.A.0003.150408T1700Z-150409T0100Z/
HALL-CHILDRESS-MOTLEY-COTTLE-CROSBY-DICKENS-KING-LYNN-GARZA-KENT-
STONEWALL-
802 PM CDT MON APR 6 2015

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR RELATIVE HUMIDITIES BELOW
15 PERCENT...WIND SPEEDS IN EXCESS OF 20 MPH AT THE 20 FOOT
LEVEL...AND A VERY HIGH TO EXTREME FIRE DANGER...

* AFFECTED AREA...THE ROLLING PLAINS...EXTREME SOUTHEAST TEXAS
  PANHANDLE...AND PARTS OF THE EASTERN SOUTH PLAINS.

* WIND...OUT OF THE WEST TO SOUTHWEST AT 25 TO 30 MPH WITH 
  HIGHER GUSTS. 

* HUMIDITY...FALLING TO THE 5 TO 15 PERCENT RANGE.

* FUELS...ARE DRY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY...
   ESPECIALLY IN THE FAR SOUTHERN TEXAS PANHANDLE WHERE FUELS 
  ARE THE MOST VOLATILE. OUTDOOR BURNING IS NOT RECOMMENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 6, 12:14 AM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Apr 6, 12:14 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1214 AM CDT MON APR 6 2015

.AVIATION...
VFR WILL PERSIST THROUGH 06Z TUESDAY. LOW LEVEL JET MAINTAINING
WINDS ABOVE 12KTS AT KCDS AND THIS WILL CONTINUE THROUGH THE
OVERNIGHT...SLIGHTLY LOWER SPEEDS AT KPVW AND KLBB. 00Z NAM CAME
IN WITH LIGHTER WINDS TOMORROW AFTERNOON THAN PREVIOUS RUNS AND
CURRENT FORECAST BUT HELD OFF ON CHANGING DUE TO CONSISTENCY IN
OTHER OPERATIONAL MODELS. EXPECT WINDS TO INCREASE UP TO 20KTS-
30KTS ACROSS WEST TEXAS WITH DOWNSLOPING WINDS IN A VERY DRY AIR
MASS. SOME HIGH CLOUDS WILL EARLY IN THE DAY WILL GIVE WAY TO
MOSTLY CLEAR SKIES BY LATE AFTERNOON EARLY EVENING.

&&

PREV DISCUSSION... /ISSUED 404 PM CDT SUN APR 5 2015/

SHORT TERM...
STORMS WHICH DEVELOPED EARLIER THIS AFTERNOON ACROSS CENTRAL TO
EASTERN PORTIONS OF THE FAR SOUTHERN TEXAS PANHANDLE HAVE SINCE
EXITED EAST OF THE ROLLING PLAINS IN ASSOCIATION WITH AN UPPER
DISTURBANCE NOW PUNCHING INTO WESTERN OKLAHOMA. CONVECTION WILL
FLARE UP ACROSS THE DAVIS MOUNTAINS AND IN VICINITY OF THE BIG BEND
REGION THIS AFTERNOON/EARLY EVENING ALONG A DRYLINE...WITH THIS
PROVIDING THE BEST SHOT FOR ANY ADDITIONAL ACTIVITY IN THE ROLLING
PLAINS PROVIDED IT CAN SURVIVE ITS JOURNEY NORTH. A SURFACE LOW
LOCATED IN SOUTHEAST COLORADO MAY ALSO PROVIDE ENOUGH LIFT FOR A
SHOWER OR STORM SOUTH INTO THE TEXAS PANHANDLE...BUT SUBSIDENCE AND
A MORE STABLE AIRMASS FARTHER SOUTH INTO THE EXTREME SOUTHERN
PANHANDLE...OWING TO EARLY ACTIVITY...SHOULD KEEP THIS NORTH OF
HAPPY. WILL CONTINUE TO SEE TEMPERATURES WARM INTO THE UPPER 70S TO
LOW 80S AS BREEZY DOWNSLOPE WINDS PROMOTE DRYING BENEATH STRANDS OF
CIRRUS CONTINUING TO STREAM OVER THE REGION IN A SOUTHWESTERLY FLOW
REGIME. QUITE MILD OVERNIGHT LOW TEMPERATURES LOOK TO BE IN STORE AS
WARM AIR PUMPS IN ALOFT FROM THE SOUTHWEST AND WINDS REMAIN ON THE
ORDER OF 10-15 MPH GIVEN THE PRESSURE GRADIENT ASSOCIATED WITH THE
ABOVE MENTIONED SURFACE LOW AND A 25-40 KNOT DEVELOPING LOW LEVEL
JET.

BACKING WINDS FROM THE BIG COUNTRY INTO THE ROLLING PLAINS WILL TRY
TO USHER IN SOME LOW STRATUS AND ADVECTION FOG...BUT THIS SHOULD
REMAIN EAST OF THE ROLLING PLAINS AS LOCAL WINDS QUICKLY VEER MONDAY
MORNING IN RESPONSE TO CYCLOGENESIS IN THE HIGH PLAINS. THIS WILL IN
TURN ALLOW THE DRYLINE TO MIX EAST OF THE ROLLING PLAINS DURING THE
AFTERNOON...PROMOTING CRITICAL FIRE WEATHER ON MUCH IF NOT ALL OF
THE CAPROCK /PLEASE SEE FIRE WEATHER SECTION BELOW/. ANY
THUNDERSTORM ACTIVITY SHOULD THUS REMAIN EAST OF THE AREA AS
DOWNSLOPE WINDS INCREASE TO 20-30 MPH AND WARM TEMPERATURES INTO THE
MID 80S TO LOW 90S.

LONG TERM...
TUESDAY SHOULD BE VERY SIMILAR TO MONDAY EXCEPT THAT THE WIND SPEEDS
WILL BE SLIGHTLY LOWER. IT WILL STILL BE BREEZY THOUGH. THE DRYLINE
WILL LIKELY RETREAT INTO THE SOUTHWEST SOUTH PLAINS MONDAY NIGHT BUT
WILL SURGE QUICKLY EAST DURING THE DAY WITH ONLY THE SE ROLLING
PLAINS HAVING ANY SHOT OF RETAINING SOME LOW-LEVEL MOISTURE BY LATE
AFTERNOON. WE WILL STILL HAVE SW FLOW ALOFT...WITH SEVERAL MINOR
PERTURBATIONS PASSING OVERHEAD...AND WE CAN/T RULE OUT AN ISOLATED
HIGH-BASED T-STORM OR TWO DEVELOPING IN THE VICINITY OF THE DRYLINE
LATE IN THE DAY...BUT CHANCES ARE TOO SLIM TO MENTION IN THE
FORECAST.

THE SOUTHWEST BREEZES WILL RAMP UP ON WEDNESDAY AS THE UPPER LOW
ADVANCES TOWARD THE 4-CORNERS REGION AND A MID-LVL JETMAX EMERGES
OVER THE SRN HIGH PLAINS. THE DRYLINE WILL RETREAT FARTHER TO THE
WEST TUESDAY NIGHT BUT IT IS STILL EXPECTED TO SURGE EAST THROUGH
THE ROLLING PLAINS DURING THE DAY. DEPENDING ON THE TIMING OF
LARGE- SCALE ASCENT WITH THE APPROACHING UPPER LOW...THERE MAY BE
A BETTER OPPORTUNITY FOR T-STORM DEVELOPMENT ALONG THE DRYLINE
WEDNESDAY EVENING...WHICH COULD NICK OUR SE COUNTIES. ALSO...UP ON
THE CAPROCK...SUSTAINED WINDS COULD APPROACH 30 MPH OR SO AND WE
MAY HAVE TO DEAL WITH BLOWING DUST ON THE CAPROCK.

MEDIUM-RANGE GUIDANCE CONTINUES TO TREND SLIGHTLY FASTER WITH THE
PASSAGE OF THE UPPER-LEVEL SYSTEM OUT OF THE ROCKIES INTO THE PLAINS
LATE WED INTO THURSDAY. THIS MAY BE FAVORABLE FOR LOWER WIND SPEEDS
ACROSS OUR AREA THURSDAY AS THE BEST GRADIENTS SHIFT TO THE NORTH
AND EAST DURING THE MORNING. THIS WILL BE SOMETHING TO WATCH THOUGH
AS WE COULD STILL TREND TOWARD A SLOWER SYSTEM. COOLER TEMPS ARE
EXPECTED THURSDAY AS THE FLOW SHIFTS TO THE NW...AND A FRONT
MOVES THROUGH AT SOME POINT. FRIDAY WILL BE COOL WITH LIGHT WINDS
TO START OUT WITH...BUT THEY SHOULD QUICKLY SWING AROUND TO THE
SOUTH ON THE CAPROCK AND INCREASE BY AFTERNOON.

THE NEXT UPPER-LOW WILL BE MOVING ACROSS THE WESTERN STATES NEXT
WEEKEND...AND INDICATIONS ARE THAT THIS SYSTEM WILL TAKE A TRACK
FARTHER TO THE SOUTH THAN THE MIDWEEK ONE. THIS COULD BE MORE
FAVORABLE FOR DEEPER MOISTURE RETURN AND BETTER T-STORM CHANCES ONCE
THE SYSTEM NEAR WTX...PERHAPS LATE SAT OR SUN...BUT THERE IS STILL
QUITE A BIT OF SPREAD AND UNCERTAINTY REGARDING THE TRACK OF THE
SYSTEM.

FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS LOOK TO LIKELY BE ON TAP FOR MUCH
AND POSSIBLY ALL LOCATIONS WEST OF THE CAPROCK ESCARPMENT MONDAY
AFTERNOON AND EARLY EVENING. A SURFACE LOW DEEPENING IN THE HIGH
PLAINS WILL INCREASE 20 FOOT WINDS TO 15-25 MPH AS RELATIVE
HUMIDITIES DROP INTO THE SINGLE DIGITS TO LOW TEENS. OPTED TO EXTEND
THE FIRE WEATHER WATCH INTO THE SOUTHERN SOUTH PLAINS AND MONITOR
TRENDS TO DETERMINE EXACT TIMING AND SPATIAL EXTENT OF UPGRADE TO A
WARNING VERSUS A RANGELAND FIRE DANGER STATEMENT.

FIRE WEATHER CONCERNS WILL CONTINUE TUESDAY AND WEDNESDAY...AND
POSSIBLY THURSDAY AS WELL. MINIMUM RH VALUES WILL BE VERY LOW
ACROSS THE CAPROCK AND MUCH OF THE ROLLING PLAINS EACH AFTERNOON.
WIND SPEEDS MAY NOT BE HIGH ENOUGH FOR A SUSTAINED CRITICAL THREAT
TUESDAY AFTERNOON...BUT THE WINDS WILL LIKELY BE STRONGER ON
WEDNESDAY. BY THURSDAY...THERE IS HIGHER UNCERTAINTY AS THE
PASSAGE OF A STORM SYSTEM MOVING ACROSS THE HIGH PLAINS COULD
BRING COOLER TEMPERATURES AND LOWER WIND SPEEDS ACROSS MUCH OF THE
AREA BY THURSDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        45  84  45  81 /   0   0   0   0
TULIA         48  86  49  85 /   0   0  10   0
PLAINVIEW     49  87  51  85 /   0   0  10   0
LEVELLAND     49  88  51  85 /   0   0  10   0
LUBBOCK       52  89  54  86 /   0   0  10   0
DENVER CITY   51  87  52  85 /   0   0  10   0
BROWNFIELD    52  88  53  86 /   0   0  10   0
CHILDRESS     58  90  58  92 /   0  10  10  10
SPUR          58  90  59  89 /   0  10  10  10
ASPERMONT     64  92  63  91 /   0  10  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
TXZ021>024-027>030-033>035-039>041.

&&

99/99/55
Hazardous weather outlook, Apr 5, 3:45 PM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
345 PM CDT SUN APR 5 2015

TXZ021>044-062045-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
345 PM CDT SUN APR 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PROLONGED PERIOD OF ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS
IS LIKELY MONDAY THROUGH THURSDAY DURING THE AFTERNOON AND EARLY
EVENING. A FIRE WEATHER WATCH IS IN EFFECT FOR THE SOUTH PLAINS
AND FAR SOUTHWESTERN TEXAS PANHANDLE MONDAY AFTERNOON.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:51 PM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more39 hr

Nearby

Red Flag Warnings in Texas, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.